Date: 2017-05-25 07:22 pm (UTC)From: [personal profile] rusty_armour
rusty_armour: (brothersinarms)
From what I've heard, it can be really hard to lose pregnancy weight. It must be even harder when you've had twins and are taking medication for high blood pressure. Don't be so hard on yourself, okay? I'm sure it must be frustrating and disheartening, but there will come a time when you can lose some (or all) of the weight. You could ask your doctor if weight gain could be a symptom of your medication. Maybe your doctor could suggest another medication or provide some weight-loss tips.

I think there are very few women who are happy with their bodies. I know I could certainly lose some weight.

Your new bag is beautiful! I'm a big fan of bigger bags, especially shoulder bags. However, it looks like yours works just as well with the shorter strap. I hope it continues to suit your needs. :-)
From:
Anonymous (will be screened)
OpenID (will be screened)
Identity URL: 
User (will be screened)
Account name:
Password:
If you don't have an account you can create one now.
Subject:
HTML doesn't work in the subject.

Message:

 
Notice: This account is set to log the IP addresses of everyone who comments.
Links will be displayed as unclickable URLs to help prevent spam.
Page generated Oct. 20th, 2017 04:15 pm
Powered by Dreamwidth Studios